# SDR REXA2020100700679

- Difficulty date: September 29, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Tacas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER IS CORRODED.  REMOVED AND REPLACED TCAS DOUBLER, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
